# SDR QXEA2012031900231

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 11,872 hours, 12,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Iced
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT MAIN CABIN DOOR RELEASE HANDLE IS VERY DIFFICULT TO LIFT UP WHEN OPENING DOOR.  CLEANED ICE FROM LOWER DOOR APERTURE.  COMPLIED WITH LUBRICATION AND OPS CHECK OF DOOR HANDLE IAW MM 52-11-00-700-802.  OPS CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
